Cardiopulmonary arrest induced by anaphylactoid reaction with contrast media

Iwao Nakamura, Shingo Hori, Tomohiro Funabiki, Kazuhiko Sekine, Hiroyuki Kimura, Seitaro Fujishima, Katsunori Aoki, Sachio Kuribayashi, Naoki Aikawa

研究成果: Article査読

10 被引用数 (Scopus)

抄録

Anaphylactoid reactions to iodinated contrast media can cause life-threatening events and even death. A 44-year-old woman presented with cardiopulmonary arrest (CPA) immediately following the administration of nonionic iodinated contrast media for an intravenous pyelography. Her cardiac rhythm during CPA was asystole. She was successfully resuscitated by the radiologists supported by paged emergency physicians using the prompt intravenous administration of 1 mg of epinephrine. Neither laryngeal edema nor bronchial spasm was observed during the course of treatment, and she was discharged on the 4th day without any complications. The patient did not have a history of allergy, but had experienced a myocardial infarction and aortitis. She had undergone 11 angiographies and had been taking a β-adrenergic receptor antagonist. Planned emergency medical backup is advisable to ensure resuscitation in the event of an anaphylactoid reaction to the use of contrast media in-hospital settings.

本文言語English
ページ(範囲)223-226
ページ数4
ジャーナルResuscitation
53
2
DOI
出版ステータスPublished - 2002 5 20

ASJC Scopus subject areas

  • Emergency Medicine
  • Emergency
  • Cardiology and Cardiovascular Medicine

フィンガープリント 「Cardiopulmonary arrest induced by anaphylactoid reaction with contrast media」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル